# SDR FDEA2018073091842

- Difficulty date: July 29, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,598 hours, 18,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CARGO COMPARTMENT SEAT TRACK BETWEEN FRAME 26 AND FR28 AT Y450. REMOVED & REPLACED SEAT TRACK PER SRM 53-10-16 AND DWG A53781970 ISSUE D.
